Publications


Found 2 results
Filters: First Letter Of Title is O and Author is Zanon, Darren J.  [Clear All Filters]
Journal Article
D. J. Zanon and Campbell, M. E., Optimal Planner for Spacecraft Formations in Elliptical Orbits, AIAA Journal of Guidance, Control, and Dynamics, vol. 29, pp. 161–171, 2006.
Conference Paper
D. J. Zanon and Campbell, M. E., Optimal Planning for Tetrahedral Formations Near Elliptical Orbits, in AIAA Guidance, Navigation, and Control Conference, Providence, RI, 2004, pp. 1–15.